MathSciNet Relay Station
MathSciNet bibliographic data
MR236685 (38 #4980) 46.25
Roy, Ashoke K. Extreme points and linear isometries of the Banach space of Lipschitz functions. Canad. J. Math. 20 1968 1150–1164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement